Sh:510

Bib entry
@article{Sh:510,
 author = {Shelah, Saharon and Stepr{\={a}}ns, Juris},
 title = {{Decomposing Baire class $1$ functions into continuous functions}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {145},
 number = {2},
 year = {1994},
 pages = {171--180},
 issn = {0016-2736},
 mrclass = {03E35 (03E05 03E15 26A21)},
 mrnumber = {1297403},
 mrreviewer = {Eva Coplakova},
 note = {\href{https://arxiv.org/abs/math/9401218}{arXiv: math/9401218}},
 arxiv_number = {math/9401218}
}